MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MCKESSON; AUTO-RETRACTABLE SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. MCKESSON; AUTO-RETRACTABLE SYRINGE
Catalog Number 16-SNR3C231S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples was requested but hasn't been received till now, the lot number of this event was received, the dhr of this lot was reviewed without any issuses.The retained samples of the lot was tested and the samples met the specification.The root cause can't detected currently, no action will be taken currently, a supplemental report will be submitted if further information received.
 
Event or Problem Description
The customer reported that during the administration process, antibiotics flowed out of the syringe and the patient did not receive any dose.

Brand Name
MCKESSON
Common Device Name
AUTO-RETRACTABLE SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19102915
Report Number3005670221-2024-00079
Device Sequence Number7268658
Product Code MEG
UDI-Device Identifier10612479256733
UDI-Public(01)10612479256733
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2025
Device Catalogue Number16-SNR3C231S
Device Lot NumberCJCJ12-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date04/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown